# SDR MALA050497

- Difficulty date: June 22, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 12,941 hours, 12,383 cycles
- Engine: Lyc LF5071F
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 521449
- Part serial: F9228199
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, YELLOW HYDRAULIC SYSTEM HIGH TEMP LIGHT ILLUMINATED.  FOLLOWED QRH AND LIGHT EXTINGUISHED.  RETURNED TO MEM.  REMOVED AND REPLACED NR 2 EDP.
